# SDR SWIA200819065

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 6,198 hours, 4,007 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619004
- Part serial: K0761
- Condition: Leaking
- Location: Hydraulic System
- Part time: 2,226 hours, 1,408 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM NR 2 RESERVOIR QUANTITY SHOWS 0 PERCENT, FLIGHT NR 5825.  REPLACED NR 2 EDP IAW CRJ AMM 29-11-00.
